IJPAM: Volume 70, No. 7 (2011)

ON QUASI-$(E,F)$-CONVEX FUNCTIONS AND
QUASI-$(E,F)$-CONVEX PROGRAMMING

Jianling Li$^1$, Jian Lv$^2$, Xiaohua Chen$^3$
College of Mathematics and Information Science
Guangxi University
Nanning, Guangxi, P.R. CHINA


Abstract. In this paper, a new class of generalized convex functions, called quasi-(E,F)-convex functions, is introduced. Some important properties of it are developed. Further, we introduce quasi-(E,F)-convex programmings and investigate their optimal properties.

Received: April 9, 2011

AMS Subject Classification: 90C, 49M

Key Words and Phrases: (E,F)-convex set, quasi-(E,F)-convex function, quasi-(E,F)-convex programming, optimality condition

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 70
Issue: 7